# SDR CA010621041

- Difficulty date: May 11, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 32,519 hours
- Engine: Lyc ALF502R5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 676101005
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) INVESTIGATION INTO A HYDRAULIC LEAK RESULTED IN REPLACEMENT OF THE FLAP POWER UNIT WHICH WAS FOUND TO BE LEAKING FROM AN OUTPUT SHAFT CAVITY DRAIN. THIS POWER UNIT WAS AN EXCHANGE UNIT AND HAD BEEN INSTALLED FOR 498 HOURS. 17719
